Advanced search
Start date

Piecewise smooth differential equations in dimension 3

Grant number: 18/25575-0
Support Opportunities:Scholarships in Brazil - Doctorate
Effective date (Start): June 01, 2019
Effective date (End): January 14, 2024
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Geometry and Topology
Principal Investigator:Ricardo Miranda Martins
Grantee:Joyce Aparecida Casimiro
Host Institution: Instituto de Matemática, Estatística e Computação Científica (IMECC). Universidade Estadual de Campinas (UNICAMP). Campinas , SP, Brazil
Associated scholarship(s):22/01375-7 - Limit cycles of discontinuous piecewise smooth differential systems in the plane R2 and in the space R3, BE.EP.DR


The aim of this project is to study systems of piecewise smooth differential equations in dimension 3, locally and globally (in $\mathbb R^3$ and also in compact manifolds). The expected results are about structural stability and chaotic behavior of these systems. Moreover, we want to study the relations between Sotomayor-Teixeira Regularization and Singular Perturbation Theory problems associated to these systems. (AU)

News published in Agência FAPESP Newsletter about the scholarship:
Articles published in other media outlets (0 total):
More itemsLess items

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
CASIMIRO, JOYCE A.; LLIBRE, JAUME. Limit Cycles of Continuous Piecewise Smooth Differential Systems. Results in Mathematics, v. 78, n. 5, p. 14-pg., . (22/01375-7, 18/25575-0)
Academic Publications
(References retrieved automatically from State of São Paulo Research Institutions)
CASIMIRO, Joyce Aparecida. Campos vetoriais suaves por partes: índice de singularidades e alguns resultados sobre a existência de ciclos limites. 2024. Doctoral Thesis - Universidade Estadual de Campinas (UNICAMP). Instituto de Matemática, Estatística e Computação Científica Campinas, SP.

Please report errors in scientific publications list using this form.